This did not last: please see here for more info on tapering Lamictal. Tapering Lamictal often runs into serious problems if not done carefully and slowly.
I’m beside myself with glee. I really didn’t expect this—I came out here with a very feeble sense of dubious faith. I tapered my Lamictal five days ago and feel better than I have in ten months! I can imagine not feeling worse with the aid of the nutritional therapy, but better?? This is awesome. I’m tapering again tonight.
It’s scary to feel so good. It’s scary to really let myself entertain the thought that this could actually be over in a matter of months instead of a couple of more years. I’m not accustomed to feeling optimistic. Not like this.
I know that things could still change. The protocol I’m following is working well for Lamictal so far, but what about for Klonopin? What about for the terribly stubborn tiny amount of Risperdal I’m still on? The future is unknown.
Update: These tapers I did in California led to a complete physical deterioration over time. It has been anything but painless. The lamictal withdrawal has been the worst drug I’ve withdrawn from to date. I’ve been extremely physically sick for two months beginning juts a few days after this initial hopeful period. Sometimes withdrawal effects take a couple of weeks to kick in and then it can take months and sometimes years to recover.